Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Why am i still getting vaginal discharge while on vdm kit ?

i m 27 yr female & already taken vdm kit 2 mnth back but still ihave vaginal discharge & itching can i take again the vdm kit
Asked On : Sun, 26 Jun 2011
Answers:  2 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
as u have vaginal discharge with itching ,it is infection only
u need not to worry as it is very common and has property to reoccur.
so u should continue medicine for 1 and half month .
better to consult gynecologist .
dont stop medicine once u get relief ,complete the course as directed by doctor.
Answered: Tue, 28 Jun 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
welcome to HCM
read your prob , do not worry this is most common prob among all women.
cause of discharg is eighter due to some infection or hormonal imbalance or physiological. first you have to rule out the cause.
you should get TORCH test, gonadal hormonal test.
you should start vdm kit for 14 days along with it start vaginal antibiotic tab.
Dr aseem
Answered: Sun, 26 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor